improving and was told to stop taking them now suffering horrible symptoms from nausea, hot and cold, prickly skin, pain, tired... is this normal?
Yes, some common side effects for Gabapentin are:
Back pain; changes in vision (double or blurred vision); clumsiness; constipation; diarrhea; dizziness; drowsiness; dry mouth; nausea; stomach upset; tiredness; vomiting; weight gain.
However the doc./pharmacist would be able to give better advice as he/she would know the medical history of your mother better, please do talk to him/her, hope this helps?
I hate to hear she is having these problems. I took Gabapentin 300mg 3 times a day for a litlle over a year. This was after back surgery for burning feeling in my foot. When I stopped taking the Gabapentin fortunely I did not suffer for any withdrawl problems. I did however reduce my usage as I quit. Hope this helped good luck with your mom and God Bless.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 May 2010 • 3 answers
Posted 28 Aug 2010 • 1 answer
Posted 20 Oct 2010 • 2 answers
Posted 22 Oct 2013 • 2 answers
Posted 27 Sep 2014 • 1 answer